# SDR ASAA2013042394605

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 1,780 hours, 588 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL ANNUNCIATOR ON ND DISPLAYS AFTER TAKEOFF.  EXTINGUISHED ON CLIMB THROUGH 6300.  INTERMITTENT FAULT IAW FIM 34-43 TASK 815. WX RADAR TEST NORMAL IAW MM 34-43-00.
